Bifurcation problems for equations of fluid dynamics and computer assistedproof

Citation
T. Nishida et al., Bifurcation problems for equations of fluid dynamics and computer assistedproof, TAIWAN J M, 4(1), 2000, pp. 119-127
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
TAIWANESE JOURNAL OF MATHEMATICS
ISSN journal
1027-5487 → ACNP
Volume
4
Issue
1
Year of publication
2000
Pages
119 - 127
Database
ISI
SICI code
1027-5487(200003)4:1<119:BPFEOF>2.0.ZU;2-P
Abstract
We consider Couette-Taylor problems of the perturbation to Couette flow bet ween two rotating cylinders, and show that the stationary bifurcation or Ho pf bifurcation occurs when Taylor number increases. We make precise analysi s of the eigenvalue problems.